International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 3, Pages 545-556
Real hypersurfaces of indefinite Kaehler manifolds
1Department of Mathematics, Polytechnic Institute of Iasi, C.P.17, Iasi 1, Iasi 6600, Romania
2Department of Mathematics and Statistics, University of Windsor, Ontario, Windsor N9B 3P4, Canada
Received 5 November 1991; Revised 13 March 1992
Copyright © 1993 A. Bejancu and K. L. Duggal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We show the existence of ()-almost contact metric structures and give examples
of ()-Sasakian manifolds. Then we get a classification theorem for real hypersurfaces of
indefinite complex space-forms with parallel structure vector field. We prove that ()-Sasakian
real hypersurfaces of a semi-Euclidean space are either open sets of the pseudosphere
(1) or of the pseudohyperbolic space (1). Finally, we get the causal character of ()
cosymplectic real hypersurfaccs of indefinite complex space-forms.